# SDR DALA2023091207494

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,597 hours, 32,901 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

SHIP 0687 -ATB / PRES- DUE TO DUAL BLEED FAILURE. CORRECTIVE ACTION: T/S R/R RT ENGINE SPEED CARD AND R/R PMA STATOR. T/S LT ENGINE REPLACED H/P VALVE, FOUND LEAKS ON PRSOV SENSE LINES HPSOV CONTROLLER SENSE LINE AND PRECOOLER, CORRECTED ALL. R/R LT ENGINE FAN AIR VALVE AND 380 TEMP SWITCH. C/W SINGLE PACK CONFIDENCE CK, OPS CK GOOD.
